Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The boundary problem associated with a differential equation in which the coefficient of the parameter changes sign


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 31 (1929), 1-24
MSC: Primary 34B24; Secondary 34B05
MathSciNet review: 1501464
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B24, 34B05

Retrieve articles in all journals with MSC: 34B24, 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501464-4
PII: S 0002-9947(1929)1501464-4
Article copyright: © Copyright 1929 American Mathematical Society